Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Treatment for abdominal pain and cough causing difficulty walking?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
Was having slight pain in the right side upper abdomen which was hurting on the ribs. General physian I consulted said its due to severe coughing. That was 4 days ago. Today the pain is unbearable. Cannot walk or sit. Pls let me know the way forward.
Posted Sat, 1 Mar 2014 in Abdominal Pain
Answered by Dr. Abhijit Deshmukh 2 hours later
Brief Answer: Hi Detailed Answer: Hello Thank you for the query. Likely possibilities of the pain 1) Rib cartilage inflammation - it is usually an self limiting swelling needing no specific therapy except mild analgesics and it will improve 2) gall bladder swelling - usually severe pain with vomiting and fever need sonography to diagnose it and needs hospitalisation and treatment 3) swelling in the lung covering (pleura) which usually is associated with cough and pain worsens on coughing. If pain is severe need to get an sonography of abdomen and an X ray of chest done to determine the cause. Can continue the analgesics you have mentioned. Hope this answers your query. Wish you a speedy recovery. Happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor